# SDR AALA20121103005

- Difficulty date: November 3, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR/HOLD OPEN HOOK HOUSING DOUBLER CRACKED.  DOUBLER INSTALLED PER SRM 52-05-00 FIGURE 54 AND NEW HOOK HOUSING DRILLED AND INSTALLED PER ESO 80175.
